L‐Mahlo Cardinals

Mathematical Logic Quarterly 20 (13‐18):229-231 (1974)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Other Versions

reprint Cohen, Paul E. (1974) "L-Mahlo Cardinals". Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 20(13-18):229-231

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,641

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Local sentences and Mahlo cardinals.Olivier Finkel & Stevo Todorcevic - 2007 - Mathematical Logic Quarterly 53 (6):558-563.
Proper forcing extensions and Solovay models.Joan Bagaria & Roger Bosch - 2004 - Archive for Mathematical Logic 43 (6):739-750.
Remarks on Levy's reflection axiom.Martin Dowd - 1993 - Mathematical Logic Quarterly 39 (1):79-95.
On Compact Cardinals.J. L. Bell - 1974 - Mathematical Logic Quarterly 20 (25‐27):389-393.
More Jonsson Algebras.Saharon Shelah - 2003 - Archive for Mathematical Logic 42 (1):1-44.

Analytics

Added to PP
2013-11-24

Downloads
19 (#1,169,766)

6 months
2 (#1,373,813)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Add more references